# SDR GLBA20060748

- Difficulty date: May 1, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N108GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 29,882 hours, 32,840 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Horn
- Condition: Activated
- Location: Smoke Alarm Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING DECENT SMOKE ALARM CAME ON, NO VISIBLE SMOKE BUT THERE WAS A VERY STRONG ODOR. TURNED OFF RECIRC AND GASPER FANS AND ALARM QUITE. PERFORMED GROUND OPERATIONAL CHECK OF AIRCRAFT SYSTEMS WITH APU AND ENGINE BLEEDS ON AND OFF FOR ABOUT 40 MINUTES, COULD NOT DUPLICATE
